Translator Disclaimer
December 2020 Certain subclass of meromorphic functions involving generalized differential operator
B. Venkateswarlu, P. Thirupathi Reddy, N. Rani
Tbilisi Math. J. 13(4): 1-11 (December 2020). DOI: 10.32513/tbilisi/1608606045

Abstract

In this paper we introduce and study a new subclass of meromorphically uniformly convex functions with positive coefficients defined by a differential operator and obtain coefficient estimates, growth and distortion theorem, radius of convexity,integral transforms, convex linear combinations, convolution properties and $\delta$-neighborhoods for the class $\Sigma_{p}(\alpha , \beta )$.

Acknowledgment

The authors express their sincere thanks to the esteemed referee(s) for their careful readings, valuable suggestions and comments, which helped them to improve the presentation of the paper.

Citation

Download Citation

B. Venkateswarlu. P. Thirupathi Reddy. N. Rani. "Certain subclass of meromorphic functions involving generalized differential operator." Tbilisi Math. J. 13 (4) 1 - 11, December 2020. https://doi.org/10.32513/tbilisi/1608606045

Information

Received: 13 January 2019; Accepted: 10 September 2020; Published: December 2020
First available in Project Euclid: 22 December 2020

MathSciNet: MR4194224
Digital Object Identifier: 10.32513/tbilisi/1608606045

Subjects:
Primary: 30C45

Rights: Copyright © 2020 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 4 • December 2020
Back to Top